Is dark green diarrhea and stomach pain associated with Trazodone?

I went to the doctor last week, and she prescribed me Trazodone to help me sleep. It wasn’t until just a few days ago I started having stomach pain, like someone was stabbing me, and dark green diarrhea, 99% liquid. I looked at different websites and haven’t been able to link the two, so I was wondering if anyone would know?

3 thoughts on “Is dark green diarrhea and stomach pain associated with Trazodone?”

  1. Well, I see the diarrhea, but the two may not have a link.

    Color on diarrhea (or any bowel movement) can come from other things, such as food you ate. For example, when I drink grape Crystal Light, I get green BMs all the time. You could be looking at a combination of foods and some colorant from the pills.

    However, if you are having diarrhea, you should contact your doctor tomorrow.

  2. Im Having the Same problem Right now. I have to get my stuff sent in so i they can tell me what i have and get to get ride of it.

Leave a Reply

Your email address will not be published. Required fields are marked *